All Issues

Vol.14, 2024
Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 6, 2019, Pages 2245-2260                                                                DOI:10.11948/20190024
Nontrivial periodic solutions to a type of delayed resonant differential equations
Huafeng Xiao,Yuming Chen,Zhiming Guo
Keywords:Periodic solution, delay differential equation, Hamiltonian system, Clark dual.
      In this paper, we consider a type of delayed resonant differential equations. We focus on the existence of periodic solutions. Employing the Clark dual, we provide two sets of criteria on the existence of at least one periodic solution. In fact, the periodic solutions are critical points minimizing the dual functional of the coupled Hamiltonian system on certain subspaces of a Banach space.
PDF      Download reader